Glutathione causing rashes?

Thread: Glutathione causing rashes?

  1. #1

    Glutathione causing rashes?

    Has anyone else experienced rashes with the use of gluta?

    I take 1,000 mg of gluta daily and I've been experiencing consistent rashes for months. I googled it and apparently some people have allergic reactions to gluta which show in the form of rashes.

    I'm going to stop taking it for a month and see what happens. If the rashes stop, I'll know it was the gluta and down the drain they go $$.

    What are other lightening and brightening supplements I can take instead of glutathione?

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #2
    Quote Originally Posted by caramelgirl View Post
    Has anyone else experienced rashes with the use of gluta?

    I take 1,000 mg of gluta daily and I've been experiencing consistent rashes for months. I googled it and apparently some people have allergic reactions to gluta which show in the form of rashes.

    I'm going to stop taking it for a month and see what happens. If the rashes stop, I'll know it was the gluta and down the drain they go $$.

    What are other lightening and brightening supplements I can take instead of glutathione?
    @caramelgirl what brand are you taking? vitamin c is a good alternative

  4. #3
    The Core brand...I do use vitamin c...is there anything else?

  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #4
    Quote Originally Posted by caramelgirl View Post
    Has anyone else experienced rashes with the use of gluta?

    I take 1,000 mg of gluta daily and I've been experiencing consistent rashes for months. I googled it and apparently some people have allergic reactions to gluta which show in the form of rashes.

    I'm going to stop taking it for a month and see what happens. If the rashes stop, I'll know it was the gluta and down the drain they go $$.

    What are other lightening and brightening supplements I can take instead of glutathione?
    Pycnogenol is equally very good.I never knew what it was doing for me till I stopped it,that was how my skin started looking patchy.
    What lotion are you using??
    That might be the culprit.
    Last edited by jcole; 01-15-2020 at 08:10 AM.
    Be thou my vision O Lord of my heart

  7. #5
    Quote Originally Posted by jcole View Post
    Pycnogenol is equally very good.I never knew what it was doing for me till I stopped it,that was how my skin started looking patchy.
    What lotion are you using??
    That might be the culprit.
    @jcole interesting. MayI ask what brand and dosage of pycnogenol?

  8. #6
    MSM vit c pycnegol.

    But also be aware if you are using any new topicals in this period that could have caused this.

    After months this is beyond gluta purging and likely a reaction. Please take precautions and take piriton or something of that effect and keep an eye on it reactions can be very serious.

  9. #7
    Quote Originally Posted by Mazikeen View Post
    @jcole interesting. MayI ask what brand and dosage of pycnogenol?
    I use the Now Food Brand 100mg
    Be thou my vision O Lord of my heart

  10. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Similar Threads

  1. Rashes on my face?
    By MenSkinCare in forum Basic Skin Care
    Replies: 3
    Last Post: 05-26-2013, 09:05 PM
  2. Help!! La Lotion giving me red rashes.
    By purplediva in forum Skin Lightening
    Replies: 9
    Last Post: 02-27-2013, 12:28 PM
  3. Lactic acid lotion, Rashes all over my body :(
    By kikixx in forum Skin Lightening
    Replies: 6
    Last Post: 11-15-2012, 12:41 AM
  4. Rashes from fake jewelry
    By shailyn in forum Other Skin Conditions
    Replies: 2
    Last Post: 10-12-2011, 05:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •